Juan J. Nieto
Juan J. Nieto
Professor of Mathematical Analysis, University of Santiago de Compostela, Spain
Dirección de correo verificada de usc.es
Título
Citado por
Citado por
Año
Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations
JJ Nieto, R Rodríguez-López
Order 22 (3), 223-239, 2005
13372005
Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations
JJ Nieto, R Rodríguez-López
Acta Mathematica Sinica, English Series 23 (12), 2205-2212, 2007
7332007
Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions
B Ahmad, JJ Nieto
Computers & Mathematics with Applications 58 (9), 1838-1843, 2009
5442009
On the concept of solution for fractional differential equations with uncertainty
RP Agarwal, V Lakshmikantham, JJ Nieto
Nonlinear Analysis: Theory, Methods & Applications 72 (6), 2859-2862, 2010
4792010
Properties of a new fractional derivative without singular kernel
J Losada, JJ Nieto
Progr. Fract. Differ. Appl 1 (2), 87-92, 2015
4522015
Variational approach to impulsive differential equations
JJ Nieto, D O’Regan
Nonlinear Analysis: Real World Applications 10 (2), 680-690, 2009
4352009
Analysis of a delayed epidemic model with pulse vaccination and saturation incidence
S Gao, L Chen, JJ Nieto, A Torres
Vaccine 24 (35-36), 6037-6045, 2006
3132006
Some new existence results for fractional differential inclusions with boundary conditions
YK Chang, JJ Nieto
Mathematical and Computer Modelling 49 (3-4), 605-609, 2009
2782009
Existence results for nonlinear boundary value problems of fractional integrodifferential equations with integral boundary conditions
B Ahmad, JJ Nieto
Boundary value problems 2009, 1-11, 2009
2632009
Fixed point theorems in ordered abstract spaces
JJ Nieto, RL Pouso, R Rodríguez-López
Proceedings of the American Mathematical Society, 2505-2517, 2007
2572007
Numerical methods forfuzzy differential inclusions
S Abbasbandy, TA Viranloo, O Lopez-Pouso, JJ Nieto
Computers & mathematics with applications 48 (10-11), 1633-1641, 2004
2222004
Use of fuzzy clustering technique and matrices to classify amino acids and its impact to Chou's pseudo amino acid composition
DN Georgiou, TE Karakasidis, JJ Nieto, A Torres
Journal of theoretical biology 257 (1), 17-26, 2009
2182009
A delayed epidemic model with stage-structure and pulses for pest management strategy
H Zhang, L Chen, JJ Nieto
Nonlinear Analysis: Real World Applications 9 (4), 1714-1726, 2008
2062008
Basic theory for nonresonance impulsive periodic problems of first order
JJ Nieto
Journal of Mathematical Analysis and Applications 205 (2), 423-433, 1997
2001997
Fuzzy logic in medicine and bioinformatics
A Torres, JJ Nieto
BioMed Research International 2006, 2006
1962006
Fractional order differential equations on an unbounded domain
A Arara, M Benchohra, N Hamidi, JJ Nieto
Nonlinear Analysis: Theory, Methods & Applications 72 (2), 580-586, 2010
1882010
Riemann-Liouville fractional integro-differential equations with fractional nonlocal integral boundary conditions
B Ahmad, JJ Nieto
Boundary Value Problems 2011 (1), 36, 2011
1832011
Existence of solutions for anti-periodic boundary value problems involving fractional differential equations via Leray-Schauder degree theory
B Ahmad, JJ Nieto
Topological Methods in Nonlinear Analysis 35 (2), 295-304, 2010
1822010
Periodic boundary value problems for first-order impulsive ordinary differential equations
JJ Nieto
Nonlinear Analysis 51 (7), 1223-1232, 2002
1782002
A boundary value problem for second order fuzzy differential equations
A Khastan, JJ Nieto
Nonlinear Analysis: Theory, Methods & Applications 72 (9-10), 3583-3593, 2010
1752010
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20